# SDR AALA201801229028

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,729 hours, 29,793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE RIGHT WING EMERGENCY EXIT SLIDE HANDLE COVER PLATE DISLODGED, TRIMMED THE SEAL ON THE COVER PLATE TO PROPERLY FIT IN CLOSED POSITION. INSTALLED COVER PLATE,  ALL CHECKED NORMAL IAW AMM 52-21-11.
